# SDR 2007UALA01821

- Difficulty date: June 4, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056015
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D31354433U1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW BOTTLE PRESSURE.  THERE WAS A SMALL LEAK AROUND THE FILLER VALVE O-RING.  REPLACED SLIDE.
